Dynamics of minimal surfaces


Guenduez G.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.46, no.6, pp.1506-1527, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.1007/s10773-006-9289-7
  • Title of Journal : INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • Page Numbers: pp.1506-1527

Abstract

The movement of topological or deformable surfaces was shown to create a helicoid surface. The description of dynamics in the parametric space of helicoid introduces a new understanding to quantum mechanics and field theory. The different equations of quantum mechanics can be obtained from a general equation of motion derived from helicoidal dynamics. It was shown that space and time can be transformed into each other in parametric space.